Waldhausen’s Nil groups and continuously controlled K-theory
Fundamenta Mathematicae, Tome 161 (1999) no. 1, pp. 217-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let $Γ = Γ_1 *_G Γ_2$ be the pushout of two groups $Γ_i$, i = 1,2, over a common subgroup G, and H be the double mapping cylinder of the corresponding diagram of classifying spaces $BΓ_1 ← BG ← BΓ_2$. Denote by ξ the diagram $I {p \over ←} H {1 \over →} X = H$, where p is the natural map onto the unit interval. We show that the $Nil^∼$ groups which occur in Waldhausen's description of $K_*(ℤΓ)$ coincide with the continuously controlled groups $\widetildeK^{cc}_*(ξ)$, defined by Anderson and Munkholm. This also allows us to identify the continuously controlled groups $\widetildeK^{cc}_*(ξ^+)$ which are known to form a homology theory in the variable ξ, with the "homology part" in Waldhausen's description of $K_{*-1}(ℤ Γ)$. A similar result is also obtained for HNN extensions.
Affiliations des auteurs :
Hans J. Munkholm 1 ; Stratos Prassidis 1
@article{10_4064_fm_161_1_2_217_224,
author = {Hans J. Munkholm and Stratos Prassidis},
title = {Waldhausen{\textquoteright}s {Nil} groups and continuously controlled {K-theory}},
journal = {Fundamenta Mathematicae},
pages = {217--224},
year = {1999},
volume = {161},
number = {1},
doi = {10.4064/fm-161-1-2-217-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-161-1-2-217-224/}
}
TY - JOUR AU - Hans J. Munkholm AU - Stratos Prassidis TI - Waldhausen’s Nil groups and continuously controlled K-theory JO - Fundamenta Mathematicae PY - 1999 SP - 217 EP - 224 VL - 161 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-161-1-2-217-224/ DO - 10.4064/fm-161-1-2-217-224 LA - en ID - 10_4064_fm_161_1_2_217_224 ER -
%0 Journal Article %A Hans J. Munkholm %A Stratos Prassidis %T Waldhausen’s Nil groups and continuously controlled K-theory %J Fundamenta Mathematicae %D 1999 %P 217-224 %V 161 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-161-1-2-217-224/ %R 10.4064/fm-161-1-2-217-224 %G en %F 10_4064_fm_161_1_2_217_224
Hans J. Munkholm; Stratos Prassidis. Waldhausen’s Nil groups and continuously controlled K-theory. Fundamenta Mathematicae, Tome 161 (1999) no. 1, pp. 217-224. doi: 10.4064/fm-161-1-2-217-224
Cité par Sources :